# SDR ASAA2017011719427

- Difficulty date: January 17, 2017
- Submitted: January 19, 2017
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 18,397 hours, 5,367 cycles
- System (JASC): 2300 · Communications System
- Part: Satcom
- Condition: Locked
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SATCOM LOCKUP DURING POWER TRANSFER. GROUNDED - YES. ACCOMPLISHED RESET PROCEDURE PER QRH. SATCOM OPS RESTORED NORMAL.
